# SDR CA060306016

- Difficulty date: October 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,902 hours
- Engine: Allsn 250C20
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: D22A690
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN)  NO ROTOR TACH INDICATION. REPLACED TACH.  (TC NR 20060306016)
